# SDR HEEA0015089

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4294R
- Make and model: Bolkms BO105S
- Aircraft serial: S860
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: DL40438
- Condition: Sticking
- Location: Triple Tach
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE TACHOMETER'S NR 1 NEEDLE STICKS AT 98 PERCENT AND ALL OTHER NEEDLES EXHIBIT  OPERATION THROUGHOUT SCALE.
